# SDR AALA201905129007

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug MD 83
- Aircraft serial: 53633
- Aircraft time: 52,572 hours, 26,791 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Condition: Unreliable
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CRUISE IN THE WEATHER WITH ICING CONDITIONS WE HAD DUEL CADC FAILURE. BOTH AUTOPILOTS WOULD NOT ENGAGE. AIRSPEED AND FLIGHT INSTRUMENTS WERE OK. LEFT THE WEATHER AND EVERYTHING CAME BACK NORMAL. MAINTENANCE REPLACED NR 1 AND NR 2 CADCS IAW AMM 34-16-01, OPS CHECKED NORMAL. LEAK TESTED PITOT STATIC SYS IAW AMM 34-16-00 AND RTS 22-01-05. REMOVED AND REPLACED CAPT AND FOS PITOT TUBES IAW AMM 34-11-02. OPS CHECKED NORMAL. LEAK CHECKED  IAW AMM 34-11-00-201. REMOVED AND REPLACED AUX PITOT TUBE IAW AMM 34-11-02. OPS CHECKED NORMAL.
